Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the radial oscillations of a spherical thin shell in the finite elasticity theory

Author: C.-C. Wang
Journal: Quart. Appl. Math. 23 (1965), 270-274
MSC: Primary 73.41
DOI: https://doi.org/10.1090/qam/187477
MathSciNet review: 187477
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Knowles, Q. Appl. Math. 18, 71-77 (1960)
  • [2] J. A. Knowles, J. Appl. Math. 29, 283-286 (1962)
  • [3] C. Truesdell and W. Noll, The non-linear field theories of mechanics, 3rd ed., Springer-Verlag, Berlin, 2004. Edited and with a preface by Stuart S. Antman. MR 2056350
  • [4] C. Truesdell, Addendum ad abservationes meas de motibus corporum elasticorum: “Solutio generalis et accurata problematum quamplurimorum de motu corporum elasticorum incomprimibilium in deformationibus valde magnis”, Arch. Rational Mech. Anal. 12 (1963), 427–428 (Latin). MR 0145726, https://doi.org/10.1007/BF00281239
  • [5] C. Truesdell and R. A. Toupin, Arch. Rational Mech. Anal. 12, 1-33 (1963)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.41

Retrieve articles in all journals with MSC: 73.41

Additional Information

DOI: https://doi.org/10.1090/qam/187477
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society